Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




80 Publications

2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508 | OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1674 | OA
Edge universality for deformed Wigner matrices
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677 | OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications